MAUDE Adverse Event Report: CONTRACT MEDICAL INTERNATIONAL GMBH BIOTRONIK FORTRESS CROSSOVER INTRODUCER SHEATH, SINGLE PACKAGE, CURVED 45 CM, 6F

CONTRACT MEDICAL INTERNATIONAL GMBH BIOTRONIK FORTRESS CROSSOVER INTRODUCER SHEATH, SINGLE PACKAGE, CURVED 45 CM, 6F
Model Number FG-06553-101
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The root cause of the incident is unknown at the time of the initial report.The complaint devices will be returned for evaluation and investigation.The manufacturing record review including examination of nonconformity reports (ncr) and changes/deviates (eco/ ccid/deviation) will be done as part of root cause investigation.
 
Event or Problem Description
Event details: during the procedure, it was observed that the hemostatic valve did not seal completely.When additional guidewires, balloons, or other instruments were introduced, excessive blood flow occurred.As this issue has now appeared for the third time within the same lot, the entire lot has been collected for further inspection.Products that were used inside patients will not be returned.

Brand Name
BIOTRONIK FORTRESS CROSSOVER INTRODUCER SHEATH, SINGLE PACKAGE, CURVED 45 CM, 6F
Common Device Name
INTRODUCER SHEATH
Manufacturer (Section D)
CONTRACT MEDICAL INTERNATIONAL GMBH
lauensteiner strasse. 37
dresden, 01277
GM  01277
Manufacturer (Section G)
CONTRACT MEDICAL INTERNATIONAL, SPOL. S R.O.
vazni 848
hradec kralove, 50003
EZ   50003
Manufacturer Contact
juliana vaz neurnberger
lauensteiner strasse. 37
dresden, 01277
GM   01277
MDR Report Key24434372
Report Number3003637635-2026-00005
Device Sequence Number10297938
Product Code DYB
UDI-Device Identifier04251244503727
UDI-Public04251244503727
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K153197
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG-06553-101
Device Lot Number801804
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown